# SDR AALA950081

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT RT AISLE IN BUSINESS CLASS AND MAIN CABIN FOUND INOPERATIVE.  REPAIRED EMERGENCY FLOOR LIGHT WIRE SPLICES IN BUSINESS CLASS AND MAIN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
